# SDR HEEA955130

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5796S
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5164
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cross Tube
- Part number: 350A41108601
- Condition: Mis Mfg
- Location: Skid Front
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CROSSTUBE BEND RADIUS NOT BENT CORRECTLY WHEN COMPARED TO ANOTHER SERVICEABLE CROSSTUBE.  WHEN CROSSTUBE IS ATTACHED TO SKIDS, AFT AND FWD CORNERS OF LANDING GEAR DO NOT TOUCH THE GROUND (2 1/2" TO 3 1/2")
